High Fever In Children To Convulsions And Vomiting?
I want to ask. My son had a high fever reaching a temperature of 40.7 and it caused seizures up to 2 times in 1 day.. Immediately rushed to the hospital, after receiving treatment and recovering finally went home..rnAre there still any side effects because it was finished on the IV.. rnIn the morning, it’s okay for my son to finish eating soup porridge, and the papaya finishes 1 piece/1pasi, then he eats a little dragon fruit, it’s a bit longer in the afternoon eating soup porridge, and after finishing orange 1. In the afternoon, he eats soup again. he woke up at 8.00 because he was nauseous and finally vomited, now at 00.30 he had all his papaya stools red “because he finished eating dragon fruit too x.. After that my son vomited again feeling nauseous..rnIs the food that was eaten the cause or side effects of high fever/infusion?? The child’s condition is not stable..rnrnMf yes if the question is a long story.. Pls
Hello, Suci Lusiyana, thanks for asking HealthReplies.com.
The vomiting experienced by your child can be caused by several things:
1. . . There are infections in the digestive tract, such as acute gastroenteritis, dysentery, typhoid, etc. Infections in the digestive tract can cause symptoms of vomiting, diarrhea, and fever.
2. There is an infection elsewhere, such as a urinary tract infection, hepatitis, etc.
3. The food eaten is stale / not fresh / contains toxins so that the digestive tract cannot accept it
4. There is a blockage in the child’s gastrointestinal tract
To determine the cause, immediately go to the doctor to get the right treatment. The doctor will interview you and examine your child, besides that, additional tests will be carried out such as a complete blood count, ultrasound, or urine test.
The most important thing to do now is:
1. Make sure your child is getting adequate fluids, by giving him water to drink frequently, and ORS every time he vomits/diarrhea. If the child is weak, has a high fever, is pale, does not want to eat/drink, is very fussy, take him to the doctor immediately because these things can be a sign of dehydration (lack of fluids).
2. Lower your child's fever with paracetamol, if it does not improve, and continues to increase, or seizures occur, take him to the doctor immediately
3. Ensure the cleanliness and maturity of the food and drinks consumed
4. Diligently wash your hands
5. For the time being, avoid foods that stimulate the digestive tract, such as acidic or spicy foods.
That's it, I hope it's useful.
Regards, dr. Sarah Rizqia.